| Model Number |
10007 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reportable malfunction with inomax dsir plus (b)(6) was documented and investigated under (b)(4).A review of the device's service log revealed that a delivery stopped alarm occurred as the monitored nitric oxide (no) value (i.E., actual: 150 ppm) was greater than the absolute max of 100 ppm for 12 consecutive seconds.Afterwards, a service log entry for an injector module failure alarm was recorded as the analog injector readings were out of bounds (temp counts valid range: 70 to 4050 counts; actual temp counts: 69 counts).Although identified in the service log, the regional service center (rsc) did not experience a delivery stopped alarm during testing.The root cause for this occurrence was likely due to a malfunctioning injector module thermistor.As a result, the device's injector module was replaced.Trends were reviewed for this reportable condition and determined to be within the established control limits.No further action is required at this time.A full functional test was performed and the device operated according to specifications.As a result, the device was placed back into circulation for customer use.
Event or Problem Description
During a routine service log review for a device located in the united states, an internal employee discovered that a delivery stopped alarm had occurred due to a nitric oxide (no) concentration greater than 100 ppm followed by an injector module failure alarm for temperature counts below the minimum valid range.This service log finding meets the criteria of a reportable malfunction.There was no delivery stopped alarm complaint or report of patient harm associated with this event.